Girnyk, M.A., Müller, A., Vehkaperä, M. et al. (2 more authors) (2015) On the Asymptotic Sum Rate of Downlink Cellular Systems With Random User Locations. IEEE Wireless Communications Letters, 4 (3). pp. 333-336. ISSN 2162-2337
Abstract
We consider a downlink cellular communication system with a multi-antenna base station (BS). A regularized zero forcing precoder is employed at the BS to manage the inter-user interference within the cell. Using methods from random matrix theory, we derive a deterministic approximation for the achievable ergodic sum rate, taking into account the randomness from both fading and random user locations. The obtained approximation describes well the behavior of finite-sized systems and enables efficient optimization of the precoder matrix.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 15 Feb 2016 12:44 |
Last Modified: | 20 Mar 2018 23:55 |
Published Version: | http://dx.doi.org/10.1109/LWC.2015.2415796 |
Status: | Published |
Publisher: | Institute of Electrical and Electronics Engineers |
Refereed: | Yes |
Identification Number: | 10.1109/LWC.2015.2415796 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:95091 |